# SDR SWAA2025012179558

- Difficulty date: December 19, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB (SHIELD) LOCATED BTW BS794 TO 767 RBL 21 WL 156.5 AT AFT CARGO COMPARTMENT 2024-764657<[01] REPLACED WEB(SHIELD)AND FASTENERS LOCATED BETWEEN BS767 TO BS 794 RBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING 146A0081 SHEET 49 REV A. SEE INDIVIDUAL STEP SIGN OFF BELLOW.;[02] TASK COMPLETED; RII  SEE INDIVIDUAL SIGNOFFS BELOW
